Scholion.ai

On Valuation and Optimization Problems in Fuzzy Graphs: A General Approach and Some Particular Cases

Miguel Delgado, Jose L. Verdegay, Maria-Amparo Vila

ORSA Journal on Computing · 1990 · Volume 2 · Issue 1

DOI: 10.1287/ijoc.2.1.74

Abstract

This deals with the problem of valuation and optimization in fuzzy graphs in a general manner. Valuations are defined as functions depending on membership levels. A general solution procedure is developed for optimization problems on the basis of α-cut representation. Finally, this procedure is applied to a classical problem: to find the minimal path in a fuzzy graph. INFORMS Journal on Computing , ISSN 1091-9856, was published as ORSA Journal on Computing from 1989 to 1995 under ISSN 0899-1499.

Keywords

computer science, fuzzy graph valuations, fuzzy optimization, minimal path, linguistic labels, fuzzy numbers

Enable JavaScript for citation tools and additional paper interactions.